Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tazzor

To finish or extend?

Recommended Posts

Hey everyone,

I've been on accutane 60mg for over a 100 days (Im 135 lbs)... I am still getting acne, but only around 1 active a week...

My course will finish in about 20 days. Do you think I should just let it finish, or ask for an extension?

Some people say I should stay off the drug and see if I clear up after my course, some say I should extend it until I am completely clear.

Any suggestions?

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×